# SDR SWAA2021052628538

- Difficulty date: November 5, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 48,902 hours, 29,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT DISTRIBUTION BAY; STA. 540; FLOOR PANEL BREAKS L/H AND R/H OF BL0 ARE CRACKED / REMOVED AND REPLACED FLOOR PANEL BREAKS L/H AND R/H PER SRM 51-10-02 AND SRM 51-40-02.
